# SDR JIKA2024043001

- Difficulty date: April 30, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N51RP
- Make and model: Beech C-99
- Aircraft serial: U212
- Aircraft time: 28,433 hours, 41,857 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Switch
- Part number: IXXA2024050302
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE #2 LANDING GEAR CIRCUIT BREAKER POPPED IN FLIGHT. IT WAS RESET, HOWEVER, FAILED ON THE SECOND ATTEMPT. THE LANDING GEAR WAS MANUALLY EXTENDED, AND THE AIRCRAFT LANDED SAFELY. MAINTENANCE FOUND THAT THE LANDING GEAR WARNING HORN FAILED, AND IT WAS REPLACED. THEY ALSO FOUND THAT THE LANDING GEAR HANDLE ASSEMBLY WAS THE CAUSE OF THE ELECTRICAL SHORT. THE HANDLE WAS REPLACED, AND GEAR SWINGS WERE SUCCESSFULLY PERFORMED. THE AIRCRAFT IS NOW RELEASED BACK TO SERVICE. NO OTHER DEFECTS HAVE BEEN REPORTED.
